0
home

Paracetamol Suspension 125 Mg

home
Paracetamol Suspension 125 Mg
Paracetamol Suspension 125 Mg
Price And Quantity
  • Bottle/Bottles
  • 50
  • Bottle/Bottles
  • 25.50 INR
    Product Description

    BRAND NAME :- Moltrex 125 Suspension

    COMPOSITION :- Paracetamol Suspension 125 Mg.

    MRP :-       25.50 



       * Suspend the Fever & Inflammation From the body......

         - Produces analgesic by increasing pain threshold and antipyresis

         - Safe and effective analgesic- antipyretic agent

         - Good gastrointestinal tolerance


           * FEVER

           * DENTAL PAIN

           * SCIATICA

           * MUSCULOSKELETAL PAIN

    Trade Information
    • Cash in Advance (CID)
    • Free samples available with shipping and taxes paid by the buyer
    • 60ML
    • Asia, Australia, Central America, North America, South America, Eastern Europe, Western Europe, Middle East, Africa
    • All India
    Related Products
    Sodium Picosulfate 5mg Syrup


    Send Inquiry
    Hydroxyzine 10 Mg


    Send Inquiry
    Artemether With Lumefantrine Tab


    Send Inquiry
    Ethamsylate 250mg Tablets


    Send Inquiry
    Otobext Eardrop


    Send Inquiry
    right arrow
    left arrow
    Contact Us

    Block No.815/2, Plot No.3/1 & 3/1/A, Opposite Kan Alloys, Near Gajanand Food, Kothari Cross Road, At Santej, Dist: Gandhinagar, Ahmedabad, Gujarat, 382721, India
    Phone :+918045801244